# SDR AALA20100813SJU01

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- Aircraft time: 57,694 hours, 20,142 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SJU - DURING CLIMBOUT LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  CAPTAIN SHUT DOWN LEFT ENGINE.  SINGLE ENGINE TIME 10 MINUTES.  EMERGENCY DECLARED, RETURNED SJU LANDED WITHOUT INCIDENT.  FOUND FUEL GOVERNOR LEAKING.  REPLACED FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
